1-800-456-2467
Order by 2 PM EST for Same Day Shipping
FREE SHIPPING on all Industrial Supplies Orders. - On Medical Orders over $149.99

More Views

APAP Extra Strength (Acetaminophen): 125 packets of 2 (250 Tablets) 500 mg

Availability: In stock

SKU : MS-71230

$11.66
  • Buy 6 for $11.02 each and save 6%
  • Buy 12 for $10.52 each and save 10%

Quick Overview

• 500 Mg—Extra Strength Acetaminophen.
• 125 packets of 2 tablets (250 tablets) or 250 packets of 2 tablets (500 
  tablets).
• Provides temporary relief for minor pain, colds, arthritis, headache, muscle
  ache, menstrual cramps and fever.
• Over the counter oral medication.
• Economical but comparable to Tylenol® Extra strength brands.

* Required Fields

OR

• 500 Mg—Extra Strength Acetaminophen.
• 125 packets of 2 tablets (250 tablets) or 250 packets of 2 tablets (500
  tablets).
• Provides temporary relief for minor pain, colds, arthritis, headache, muscle
  ache, menstrual cramps and fever.
• Over the counter oral medication.
• Economical but comparable to Tylenol® Extra strength brands.

Item ID Number: MS-71230

Extra strength, Acetaminophen 500 mg.

Active Ingredient (in eachtablet):

  • Acetaminophen 500 mg.

Purpose:

  • Pain reliever/feverreducer.

Uses:

  • For the temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold, menstrual cramps.

Warnings:

  • liver warning: This product contains acetaminophen. Severe liver damage may occur ifyoutake more than tabletsin24hours, which is themaximumdaily amount with other drugs containing acetaminophen.

Do Not Use:

  • With any other drug containing acetaminophen.
  • For more than 10 days for pain unless directed by a doctor.
  • For more than 3 days for fever unless directed by a doctor.

Stop using and ask a doctor if:

  • Symptoms do not improve pain or fever persists or gets worse.
  • New symptoms occur.
  • Redness or swelling is present.

Do Not Exceed Recommended Dosage.

Directions:

  • Do not use more than directed adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours as needed.
  • Do not take more than 12 tablets in 24 hours.

Other Information:

  • Store at room temperature 59º-86ºF(15º-30ºC).
  • Tamper-evident sealedpackets.
  • Do not use any opened or tornpackets.

Inactive Ingredients:

  • Corn starch, hypromellose, maltodextrin, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.

Use spaces to separate tags. Use single quotes (') for phrases.

0 Review(s)


My Cart

You have no items in your shopping cart.